Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jennyjen2269

Member
  • Total Reviews

    0
  • Content Count

    98
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jennyjen2269

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1357 profile views
  1. I wanted to add...since I have been doing research all day about this issue, the one thing I have noticed is about 2 or 3 months ago is when my acne started to get worse. Also, about 2 or 3 months ago is when I started drinking coffee. I have read on a few articles regarding hormonal acne that some people notice an increase in acne when they drink coffee or other caffinated drinks. I have always drank tea, and now when I look back, a few months before starting my second course of accutane is whe
  2. Hi there. I was on accutane a few years back and did not see any results until my final month. I was supposed to be on it for 6 months but it was extended to 9. So my face pretty much looked the same or worse for 8 months and then magically during the 9th month it was clear! I have such stubborn skin though. I am a female weighing about 105 lbs. I can't remember the exact dosage but my dr said I was taking dosage reccomended for a 180 lb male! He had to keep upping it for me. So hang in there.
  3. Hello. First, here is some beackground info on my face. I have always had issues with acne. I have never had severe ance, but just very very persistant pimples since I was about 14. I am now 24. I have used so many persription creams that I can't even remember the names. I have been on accutane twice and minocycline and tazorac. The accutane worked great! My skin sucked big time during it, but afterwards it looked amazing! But there seems to be a pattern that every 3 years my face goes nuts. Thi
  4. i finished a few weeks ago and my derm didnt make me go get another blood test. he just told me to make an appointment to come back in 3 months to make sure my skin is staying clear so im not sure why yours is making you take another blood test...? best to listen though i guess.
  5. oh gosh i cant even remember... i tired maybe 3 different types of pills TONS of topicals.....at least 5 or 6. then i went on accutane.
  6. i gained weight....like maybe only 5 lbs or so, but im little. only 5 ft tall and usually weigh between 103-105 so a little weight gain is slightly noticeable on me. i worked out regularly but i noticed my eating habits changed. i would eat all the time and crave sweets like crazy!! like it was a drug i was addicted to! i have been off accutane for almost 2 weeks and thsoe cravings have gone away. i dont even really think about sweets like i did while on accutane! so hopefully those extra few lb
  7. mine came back much milder and not nearly as bad as before. also, i had acne on my face and mild on my back. the face acne came back, though not as bad, and the back acne never returned. it came back after 3 years. and i think it came back when i started to drink lots of soy milk, i have read numerous people's experiences with acne and soy because of the added hormones. i just finished my 2nd course of accutane a week ago and hopefully by staying away from soy i will avoid the chance of another
  8. i've never gotten skin tags, on or off accutane. could be the medication or a coincidence. but they can be easily removed by a doctor
  9. yay congrats! i was on accutane 3 yrs ago and i remember my skin kept getting better after my final pill. i completed the course in june and i remember pictures of me on thanksgiving of that year and i thought my skin looked amazing! i just finished my 2nd course of accutane a week ago, so im hoping i will see the same improvement in the months to come like i did the first time around! good luck!
  10. i just completed my 2nd course. this time my cumulative dose was higher, because i started out at 80mg a day and ended on 80mg a day, where in my first course i started out lower and worked up to the 80mg. both times i was on it for 8 months. i noticed my face getting more acne about a year or year and half after my first course. it was not nearly as bad as the first time around, but it was persistent and nothing was helping it go away. also, the first time i took accutane, i had slight acne on
  11. i just completed my 2nd course of accutane 3 days ago. i was first on it in 2006. and my side effects were not bad at all either the first time or the 2nd time. for some reason i felt like the side effects were more manageable the 2nd time, maybe cuz i knew what to expect. this time, i didnt notice an initial breakout. i remember 2 days near the beginning where i felt like my skin looked kinda bad, maybe it was a baby initial breakout lol. but not too bad at all. for me, my acne that returned wa
  12. yeah that sounds fine. i only ate like two pieces of toast with honey or cinnamon on it when i took accutane in the morning.
  13. some oil will come back, otherwise you'd be stuck with super dry skin. but i took accutane twice, first time i finished in 2006 and i just finished my 2nd course like 2 days ago. i remember my acne coming back the first time, not nearly as bad as it used to be but just very persistant. anyways, it came back when i started drinking soy a lot, so i blame the soy since ive read many stories on it from ppl on boards like this one. i think once you get off accutane, watch your diet and take care of y
  14. i didnt start clearing until like month 6 or 7 and i was on it for 8 months some ppl cleared in like 2 weeks but other it takes time. hang in there!
  15. i didn't have an IB but i didn't start to see any clearing till about month 5 out of an 8 month course so im not sure which is better, no IB but not clearing till late or having an IB and clearing right away... lol oh well! hopefully you won't get one since you said your skin is looking good!
×